Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Skin problem, starts with white patches all over the body. Best skin specialist in Hyderabad?

Dear sir, My daughter have some skin problem, it is starting like some allergic in skin then it converted into white spot(patch) in various place in body.This problem has started since 1.5 yrs. I have shown this in various skin specialist, it is looking like it is cure but again it is coming in another place. please tell me the solution for this . And please refer a doctor in Hyderabad who is best in Hyderabad for skin. b.coz Hyderabad will be convenient for me.
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Thanks for writing in.

White patches can be vitiligo ,seb dermatitis,lichenoid dermatitis etc.

All can be treated now.with newer treatments and drugs vitiligo can be treated.

Dr Veer pratap is a good doctor to treat all your skin problems in hyderabad.

Hope this helps.

dr Sudarshan.
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor